# SDR A6WA201304234927

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON EDGE IS CRACKED DOWN TO THE METAL.  REMOVED UNSERVICEABLE RIGHT SKIN SECTION REPLACED WITH NEW SERVICEABLE P/N 601R3031-148 IAW CRJ SRM 51-42-06.
